Grand Mal epilepy with isoniazid

Mital, O.P.; Singh, R.P. and Katiyar, S.K. (1976) Grand Mal epilepy with isoniazid. Indian Journal of Tuberculosis, 23 (3). pp. 118-119.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
136 Kb

Abstract

A young girl suffering from pulmonary tuberculosis and developing grand mal type of epileptic fits with Isoniazid in conventional doses of 300 mg. once a day is described. The fits ceased with the withdrawal of INH. There was no previous personal or family history of seizures.

EPrint Type:Article
Uncontrolled Keywords:Seizures, Grand Mal Epilepsy, Pulmonary Tuberculosis, Isoniazid
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Nervous System Diseases > Central Nervous System Diseases > Brain Diseases
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Nervous System Diseases > Neurologic Manifestations > Seizures
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1592
Deposited By:Mrs Naina Pandita
Deposited On:07 November 2006

Archive Staff Only: edit this record